Can't take much more :-(

SWEATING! It is starting to rule my life. I had to abandon a look round wilkos y'day as it was pouring down my face & neck. Spent rest of the day mopping & depressed, even hubby noticed how down i was. I have tried high strength sage oil, sage tea & other herbal remadies. I have got my tocs infusion tomorrow & my doctor has asked them to test thyroid. Looks like i shall be doing all my christmas shopping online i can't face walking round shops its embarising especialy when you catch people staring at your soaking wet face, neck & hair :-( xx Alison

12 Replies

oldestnewest
  • Could it be that you are pre-menopausal or have gone into the menopause? That could explain the sweating.

  • Hi Breadfruit :-). I wish i could say that but i had full hysterectomy 12 years ago. I am 47 & i was told although i went through it few days after my opp i would go through it again. My gp thinks its my medications but i am not in the possistion to come off anything. I cant have hrt because of family health history. Thank you for replying xx Alison

  • I'm no expert, but even if you had a full hysterectomy does not mean you cannot get the symptoms.

  • Hi Ali, Feeling for you with your sweating. I had hysterectomy and one ovary removed when I was 37, I am 66 now. I went straight into early menopause after my surgery and went thru hell for 5 yrs. eventually I gave in and had HRT but it made my blood pressure very high and I had to come off it. So the flushes and sweats returned with a vengeance and then after couple more yrs just stopped. Then they returned again around the age of 50. I decided to try and deal with it myself. I gave up dairy, went onto soya, spreads, milk. Stopped all spicy foods. I have never drunk alcohol. Any stress would cause a hot flush, so I tried to calm myself which was very difficult!! I drank loads of icy cold water as even a hot drink would have me sweating.

    Lavender helped me a lot, I would add some to my bath, burn some oil, mix a drop or two with body lotion etc. somehow it seemed to cool me.

    My GP at the time told me that having an early hysterectomy and menopause does not stop you having the hot flushes etc. later on in life.

    I am pleased to say that I am totally thru it all now thank goodness but it's hellish when you are going thru it !!! I have struggled with osteo arthritis and ankylosing spondylosis for many years. Just when my menopause properly ended, I was struck down with RA - you can't win, can you ?

    Lynda xxx

  • Hiya Alison. I'm sorry but I don't really know! Except for when I know it's menopausal flushing & my h pretends to warm his hands on my face & chest I'm reasonably sure my hot outside my bod/cold inside & dripping wet skin is due to my mix of meds. It's not got any worse or better on newly introduced pain meds so it must be my RD ones. Had them for about 4 years now & rd lot haven't changed in that time except reducing one but now back on that alternate days & still it persists.

    I hope you can sort out the reason for yours as it can be misery making when in company. I chose not to go the HRT route because I'd rather put up with it now than when I'm older & would have to come off it anyway.

    Did all my Christmas shopping online & thoroughly recommend it. Only had one blip of a parcel not turning up but as I ordered it in good time received it before the big day & no cold for the first time in ages by not being pushed from pillar to post by pesky people & their bugs!

  • Thanx nomoreheels x. I think its rd meds as we have been thinking about how i had long hair wore it down & i always got up to boogy all night without a drip of the wet stuff. Now i have short hair & i am the one standing outside with the smokers(i dont smoke) watching my friends :-) . O well lets see if my bloods show anything tomorrow. Xx Alison

  • I was always the one who could lie on the beach all day & not so much as get wet except for a dip in the sea & only when forced to!.... drove my h mad!! Who was the clever one now we know what harm it can do.

    Hope your blood comes up with something in your case, do report back won't you. :)

  • Definately online shopping all the time.

    This year they will all just get a card with gift vouchers. I am so sick and tired of the huge reductions on Boxing day. Last year I took things back, got my money and re-purchased at reduced price.

  • Can be a side affect of sulphasalazine, if you're taking it or the menopause - if it's the menopause you can try a number of herbal remedies. The hot sweats are horrible - know how you feel x

  • i am exactly the same...have become housebound as cannot stand for more than a few minutes without becoming so hot and sweaty i feel like i will pass out....my doc thought it was my thyroid so have been altering my meds but has not made any difference...my rd doc doesny think it is anything to do with the rd....i have another appt with my doc on wednesday because as you say...i cant carry on like this much longer xx

  • Hi alibromo, so sorry to hear you're having a hard time with sweating. It may be worth giving our freephone helpline a call on 0800 298 7650 to discuss your symptoms.

    Dani

  • I've been having a little scoot round on the internet & it seems that axon reflex sweating & RD is quite well written about but as it's mostly medical research papers I'm having a hard time getting my head round the medical side of things (New BuTrans patch this morning). If anyone wishes to have a search & can work it all out, it appears there is a name to what we're experiencing!

You may also like...